# SDR SWIA2025101700927

- Difficulty date: September 27, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000817
- Aircraft time: 12,805 hours, 8,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE INTERNAL SIDE, FWD SERVICE DOOR CUTOUT FROM FR17-18, STGR 11 IS CHAFFED.  REMOVED AND REPLACED RIB AT FWD SERVICE DOOR CUTOUT FROM FR17-18, STGR 11 REF EMB SRM 51-40-08.RESTORED SURFACE PROTECTION REF EMB SRM 51-23-04,  51-23-05, & 51-23-06. CIC RESTORED REF EMB CPM 51-25-00.  REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE
